Skip to Main content Skip to Navigation
New interface
Journal articles

Some inverse stability results for the bistable reaction-diffusion equation using Carleman inequalities

Muriel Boulakia 1, 2 Céline Grandmont 2 Axel Osses 3 
2 REO - Numerical simulation of biological flows
LJLL - Laboratoire Jacques-Louis Lions, Inria Paris-Rocquencourt, UPMC - Université Pierre et Marie Curie - Paris 6
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00793389
Contributor : Brigitte Briot Connect in order to contact the contributor
Submitted on : Friday, February 22, 2013 - 11:33:39 AM
Last modification on : Friday, January 21, 2022 - 3:18:27 AM

Identifiers

Citation

Muriel Boulakia, Céline Grandmont, Axel Osses. Some inverse stability results for the bistable reaction-diffusion equation using Carleman inequalities. Comptes Rendus. Mathématique, 2009, 347 (11-12), pp.619-622. ⟨10.1016/j.crma.2009.03.022⟩. ⟨hal-00793389⟩

Share

Metrics

Record views

120